# SDR AALA20090924TUL15

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 7 SLAT SKIN IN AREA OF INBOARD AUXILIARY TRACK.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER 57-43-00-1.
